# SDR ASOA00064

- Difficulty date: May 31, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N229AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120042
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12003851001
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND NR 1 NACELLE FRAME CRACKED.  MAINTENANCE REPAIRED CRACK IAW EMB 120-54-0027B.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
